Rate of convergence to the semicircular law for the Gaussian unitary ensemble

Götze F, Tikhomirov AN (2002)
THEORY OF PROBABILITY AND ITS APPLICATIONS 47(2): 323-330.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
It is shown that the Kolmogorov distance between the expected spectral distribution function of an n x n Wigner matrix with Gaussian elements and the distribution function of the semicircular law is of order O(n(-2/3)).
Erscheinungsjahr
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
47
Ausgabe
2
Seite(n)
323-330
ISSN
PUB-ID

Zitieren

Götze F, Tikhomirov AN. Rate of convergence to the semicircular law for the Gaussian unitary ensemble. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2002;47(2):323-330.
Götze, F., & Tikhomirov, A. N. (2002). Rate of convergence to the semicircular law for the Gaussian unitary ensemble. THEORY OF PROBABILITY AND ITS APPLICATIONS, 47(2), 323-330.
Götze, F., and Tikhomirov, A. N. (2002). Rate of convergence to the semicircular law for the Gaussian unitary ensemble. THEORY OF PROBABILITY AND ITS APPLICATIONS 47, 323-330.
Götze, F., & Tikhomirov, A.N., 2002. Rate of convergence to the semicircular law for the Gaussian unitary ensemble. THEORY OF PROBABILITY AND ITS APPLICATIONS, 47(2), p 323-330.
F. Götze and A.N. Tikhomirov, “Rate of convergence to the semicircular law for the Gaussian unitary ensemble”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 47, 2002, pp. 323-330.
Götze, F., Tikhomirov, A.N.: Rate of convergence to the semicircular law for the Gaussian unitary ensemble. THEORY OF PROBABILITY AND ITS APPLICATIONS. 47, 323-330 (2002).
Götze, Friedrich, and Tikhomirov, AN. “Rate of convergence to the semicircular law for the Gaussian unitary ensemble”. THEORY OF PROBABILITY AND ITS APPLICATIONS 47.2 (2002): 323-330.